Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Operations in polyadic algebras


Author: Aubert Daigneault
Journal: Trans. Amer. Math. Soc. 158 (1971), 219-229
MSC: Primary 02.48
DOI: https://doi.org/10.1090/S0002-9947-1971-0285368-8
MathSciNet review: 0285368
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new treatment of P. R. Halmos' theory of terms and operations in (locally finite) polyadic algebras (of infinite degree) is given that is considerably simpler than the original one.


References [Enhancements On Off] (What's this?)

  • [1] A. Daigneault, On automorphisms of polyadic algebras, Trans. Amer. Math. Soc. 112 (1964), 84-130. MR 29 #45. MR 0162741 (29:45)
  • [2] -, Théorie des modèles en logique mathématique, 2ième éd., Presses Univ. Montréal, Montréal, 1967. MR 40 #31.
  • [3] P. R. Halmos, Algebraic logic. II. Homogeneous locally finite polyadic Boolean algebras of infinite degree, Fund. Math. 43 (1956), 255-325. MR 19, 112. MR 0086029 (19:112d)
  • [4] -, Algebraic logic. III. Predicates, terms, and operatives in polyadic algebras, Trans. Amer. Math. Soc. 83 (1956), 430-470. MR 19, 113. MR 0086030 (19:113a)
  • [5] -, Algebraic logic. IV. Equality in polyadic algebras, Trans. Amer. Math. Soc. 86 (1957), 1-27. MR 19, 830. MR 0090564 (19:830d)
  • [6] -, Algebraic logic, Chelsea, New York, 1962. MR 24 #A1808. (This contains [3], [4] and [5].)
  • [7] L. LeBlanc, Représentabilité et définissabilité dans les algèbres transformationnelles et dans les algèbres polyadiques, Presses Univ. Montréal, Montréal, 1966. MR 40 #4090. MR 0250858 (40:4090)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.48

Retrieve articles in all journals with MSC: 02.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0285368-8
Keywords: Term, operation, constant, predicate polyadic algebra, Boolean algebra, transformation system, equality
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society